Hepatitis C Community
Having more anxiety, nausea, dizziness etc.
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

Having more anxiety, nausea, dizziness etc.

Lately, I've been experiencing, more often, the anxiety, nausea and dizziness.  Considering that I'm 8 mon. into this treatment and this is treatment time number 7, I don't think it's a matter of just getting used to started Interferon treatment.  I just don't know if this new thing is indicative of anything with regards to my liver health

Susan
Related Discussions
6 Comments Post a Comment
Blank
Avatar f tn
it has to be awful to be in constant pain, discomfort and fear, constantly fighting to recover your health or at least halt further damage, not knowing if anything has really accomplished the goal.  Your self preservation instint must be extremely strong, all these battles have to pay off, they  just have to.

Maybe the symptoms are the accumulation of meds over the years, some sort of saturation point with its own manifestations...I hope someone has some good answers.
Blank
Avatar n tn
I have no answers for you, Susan, just infinite sympathy for your physical and emotional suffering and admiration for your resilience and powers of endurance.   The only thing that occurs to me is that even though this is treatment #7, the drug combination is unique and has its own quirky characteristics.   I hope you're receiving the attention and coddling you deserve from your treatment team.   Hang in there.
Blank
Avatar f tn
yes it does. I was told it would eventually get into the other systems and that would be one reason to decrease oral steroids. steroids can cause mood changes, so you might not be totally off in your conjecture.
Blank
Avatar f tn
Thanks everyone for all your encouragement.  

I've recently been getting epidural steroid injections into my back and it occurred to me that maybe the steroids get into your whole body system more than I thought.  For some dumb reason I had this picture of them just staying in the back.  So, I was wondering if the steroids were causing this.  

I don't really feel like that brave of a person or anything.  I'm just trying to keep from progressing in this endless battle of ongoing liver disease.

God Bless Everyone in their fight for health, too.

Susan
Blank
Avatar n tn
Although this is my first round of tx, I am also in my eighth month and have noticed in the last month that the nausea and anxiety are getting worse.  My doc gives me Xanax, but it doesn't really get rid of the anxiety, it just keeps me from jumping out of my skin.  Also, I started having nightmares at the same time the anxiety/nausea worsened.  Go Lucky #7.....
Blank
Avatar n tn
Hi Susan,
   First off, I want to say that I hope you start to feel better real soon. I know how bad it can get. My brother, who suffers from back pain, was given steroids by injection and pills. His blood tests were coming back with elevated levels and his doc though he might have hepc. After he was tested and found to be negative they came up with the idea that it was the steroids giving him high readings and all the other complaints you spoke of. So after stopping the steroids all went back to normal and he felt much better. I don't know if any of this helps but I though I would let you know that the steroids can cause all sorts of problems....good luck and be good to yourself.
Blank
Post a Comment
To
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 I DO NOT KNOW THE WORD FEAR... Comment
8 hrs ago
408795 tn?1324939275
Blank
fretboard uploaded new photos
May 04
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
May 03
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
683231 tn?1438659664
Blank
Auburn, WA
317787 tn?1460223707
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1815939 tn?1377995399
Blank
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
683231 tn?1438659664
Blank
Auburn, WA
317787 tn?1460223707
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1815939 tn?1377995399
Blank